# SDR DL76G982163

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410337A
- Condition: Delaminated
- Location: Nr 3 & 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING  NR 3 AND NR 5 SLATS, TRAILING EDGE WEDGES, DELAMINATION REPAIR.  THE UPPER SKIN OF THE TRAILING EDGE WEDGES ON THE NR 3 AND NR 5, SLATS WERE FOUND WITH A 2 BY 4 AREA OF DELAMINATION ON EACHWEDGE.  THE DISBONDED AREAS WERE TRIMMED AWAY AND REPAIRED PER B767 SRM 57-43-02.  THE REPAIRS WERE DOCUMENTED PER ER/A 365861-14AD.
